# SDR SWIA202053766

- Difficulty date: October 15, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 14,869 hours, 8,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR LOWER BEAN HAS CORROSION IN NUMEROUS AREAS.  C-CHECK RO 10/31/2020.  REMOVED AND REPLACED FWD PAX DOOR LOWER BEAM WITH NEW PART FROM FACTORY.  NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REF EMB175 SRM REF.  ACTION ITEMS WITHIN CONTINUATION CARDS FOR WORK ACCOMPLISHED.
